MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT ANTIMICROBIAL WOUND LAVAGE; LAVAGE, JET

IRRIMAX CORPORATION IRRISEPT ANTIMICROBIAL WOUND LAVAGE; LAVAGE, JET
Model Number ISEPT-450-USA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Bottle leaking prior to opening, this was found prior to opening, bottle not used or presented to sterile field.

Brand Name
IRRISEPT ANTIMICROBIAL WOUND LAVAGE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway
suite 102
lawrenceville GA 30043
MDR Report Key16495009
Report Number16495009
Device Sequence Number6366395
Product Code FQH
UDI-Device Identifier00842351190005
UDI-Public(01)00842351190005(17)241130(10)22K
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2023
Report Date (Section F) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberISEPT-450-USA
Device Catalogue Number9000
Device Lot Number22K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/15/2023